MAUDE Adverse Event Report: Zimmer Biomet, Inc. VANGUARD TI FEM CR 72.5MM RT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented

Zimmer Biomet, Inc. VANGUARD TI FEM CR 72.5MM RT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented
Catalog Number CP113624
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Aseptic loosening (4883)
Date of Event 09/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right total knee arthroplasty and was subsequently revised approximately 18 months post-implantation due to pain, instability, and aseptic loosening.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant products: 141215 - biomet ilock pri tib tray - 66331829.141314 - biomet finnd pri stem - 66392313.184770 - series a pat std - 65924540.Ve189100 - tibial bearing as 79mm - 65653362.Unknown biomet bone cement.H6: component code: mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
VANGUARD TI FEM CR 72.5MM RT
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50120648
Report Number0001825034-2026-02262
Device Sequence Number18696231
Product Code JWH
UDI-Device Identifier00880304653597
UDI-Public(01)00880304653597(17)280919(10)173050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2018
Device Catalogue NumberCP113624
Device Lot Number173050
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight210 LB